# SDR CALA9700395

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE AT CORNER EDGE OF VERTICAL STABILIZER ACCESS PANEL NR 373EL.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-00-01, FIGURE 3 AND 51-21-01.
